# SDR CA070914008

- Difficulty date: July 8, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448716
- Part serial: C38544V
- Condition: Faulty
- Location: Engine
- Part time: 10,416 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOST POWER ON APPROACH AND WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED A FAULTY MECHANICAL FUEL CONTROL UNIT. (TC NR 20070914008)
